# SDR UPS07849593

- Difficulty date: March 14, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INTERCOSTAL UNDER SEAT TRACK STA 70-80 RBL 48 HAS CORROSION.  REMOVED INTERCOSTAL AT STA 65-80 IAW SRM 51-1-20D.  FABRICATED INTERCOSTAL AND INSTALLED AT STA 65-80 IAW DWG 4888755, AND SRM'S 51-3-2, AND 51-1-20D.
